Archived

This topic is now archived and is closed to further replies.

conf22

Tane burn

6 posts in this topic

So, there is lots of posts of people getting tane burned (red face, flushing, etc). It seem's that alot of people have gotten it and even 5+months after treatment, never got any better.

My question is anyone here have red skin during treatment, and have it return to normal coloration after treatment? If so, how long did it take? :boohoo:

Share this post


Link to post
Share on other sites

are u experiencing it?


The man who lives in ignorance is not the fool, but the one whom looks at that ignorance as being blissfull, he is the true fool.


Share this post


Link to post
Share on other sites

I'm not sure. My skin in some of these areas were already red before i went on tane (like the sides of my nose). But it's gotten a bit worse since I've gone on tane, but I hear this happens a lot. I have read stories where it has gone away, and for some they haven't.

I am just wondering whether it is normal to get red skin during tane.

Share this post


Link to post
Share on other sites

i'm not sure... i had slightly red cheeks (i'm thinking its sun damage from never wearing sun screen on my face), and now pretty much my whole body is pink/red, including my face.

I don't really experience tane "burn" as they say, that often... but when i get embarassed i do feel myself getting warmer and redder quickly. I usually try to stay low key when this happens until it goes away.

I'm hoping that it my pink tone on my body (hands, legs, arms, face) goes away once i stop taking the medication. We will see.

Share this post


Link to post
Share on other sites
i'm not sure... i had slightly red cheeks (i'm thinking its sun damage from never wearing sun screen on my face), and now pretty much my whole body is pink/red, including my face.

I don't really experience tane "burn" as they say, that often... but when i get embarassed i do feel myself getting warmer and redder quickly. I usually try to stay low key when this happens until it goes away.

I'm hoping that it my pink tone on my body (hands, legs, arms, face) goes away once i stop taking the medication. We will see.

yea when I get embarrassed i can feel my face turning very red

Share this post


Link to post
Share on other sites